# SDR IXXA0100011O

- Difficulty date: March 30, 2001
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N827BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45971
- Aircraft time: 81,508 hours, 33,740 cycles
- Engine: Cfmint CFM562AFR
- Engine time: 34,666 hours, 14,429 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Part time: 81,508 hours, 33,740 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM LAX TO SAN, THE FLIGHT CREW NOTICE A DECLINE OF OIL QUANTITY ON THE NR 2 ENGINE.  THE FLT CREW SECURED THE ENGINE FOLLOWING COMPANY PRECEDURES FOR PRECAUTIONARY MEASURES.  THE FLIGHT CONTINUED TO SAN FOR AN UNEVENTFUL LANDING.  MAINTENANCE SERVICED, INSPECTED AND PERFORMED ENGINE RUNS IN ACCORDANCE WITH THE COMPANY JET RUN HANDBOOK WITH NO DISCREPANCIES NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
